# SDR 151AW0010

- Difficulty date: July 2, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N151AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- Aircraft time: 56,719 hours, 43,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE CRACKED AT BS 807 FRAME RIGHT BUTTOCK LINE 22.  REPLACED SUPPORT ANGLE PER SRM 51-10-2.
